MAUDE Adverse Event Report: EXACTECH, INC. CR TIBIAL INSERT SZ 3, 11MM, SLOPE +; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. CR TIBIAL INSERT SZ 3, 11MM, SLOPE +; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number 200-63-11
Medical Device Problem Codes Fracture (1260); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Osteolysis (2377)
Date of Event 11/17/2020
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by legal notification, the male patient had an initial left tka on (b)(6) 2012.The patient underwent revision surgery on (b)(6) 2020 secondary to polyethylene liner wear with severe osteolysis and aseptic.Loosening of the femoral and tibial components.
 
Additional Manufacturer Narrative
Pending investigation.Exactech trapezoid tibial tray, catalog no.204-04-34, lot no.2018052; and exactech femoral component, catalog no.230-02-03, lot no.2129378.Z-0019-2022.
 
Additional Manufacturer Narrative
H3: the revision reported may have been the result of polyethylene liner wear with severe osteolysis and aseptic loosening of the femoral and tibial components as stated in the legal documentation.The loosening may have been the result of an insufficient bond between the implants and the bones.The extent of the reported polyethylene wear cannot be determined as the devices were not available for evaluation and images of the explanted devices, pre-revision radiographs, and operative notes were not provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: a2, b1, b2, d8, f10 (remove erroneous entries from initial report), g2, h6: clinical code, medical device problem code, component code, investigation findings and investigation conclusion.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
CR TIBIAL INSERT SZ 3, 11MM, SLOPE +
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key16633194
Report Number1038671-2023-00534
Device Sequence Number15248818
Product Code JWH
UDI-Device Identifier10885862041074
UDI-Public10885862041074
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K932690
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2020
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/05/2015
Device Model Number200-63-11
Device Catalogue Number200-63-11
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2023
Supplement Date Received by Manufacturer06/20/2023
04/10/2026
Initial Report FDA Received Date03/28/2023
Supplement Report FDA Received Date06/29/2023
04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/07/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age74 YR
Patient SexMale